Accessibility navigation

Items where Author is "Lindner, Dr Marko"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Chandler-Wilde, Simon N., Chonchaiya, Ratchanikorn and Lindner, Marko (2023) Convergent spectral inclusion sets for banded matrices. Proceedings in Applied Mathematics and Mechanics. ISSN 1617-7061 doi:

Hagger, Raffael, Lindner, Marko and Seidel, Markus (2015) Essential pseudospectra and essential norms of band-dominated operators. Journal of Mathematical Analysis and Applications, 437 (1). pp. 255-291. ISSN 0022-247X doi:

Chandler-Wilde, Simon, Chonchaiya, Ratchanikorn and Lindner, Marko (2013) On the spectra and pseudospectra of a class of non-self-adjoint random matrices and operators. Operators and Matrices, 7 (4). pp. 739-775. ISSN 1848-9974 doi:

Chandler-Wilde, Simon, Chonchaiya, R. and Lindner, Marko (2011) Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator. Operators and Matrices, 5 (4). pp. 633-648. ISSN 1846-3886

Chandler-Wilde, Simon N. and Lindner, Marko (2011) Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the American Mathematical Society, 210. 989. ISSN 1947-6221

Chandler-Wilde, Simon N. and Lindner, Marko (2008) Sufficiency of Favard's condition for a class of band-dominated operators on the axis. Journal of Functional Analysis, 254 (4). pp. 1146-1159. ISSN 0022-1236 doi:

This list was generated on Tue Dec 5 02:48:15 2023 UTC.

Page navigation